# SDR ULXR2009061882081

- Difficulty date: June 18, 2009
- Submitted: June 29, 2009
- Operation: General aviation
- Aircraft: N221LA
- Make and model: Aerosp AS355*
- Aircraft serial: 3220
- Aircraft time: 12,699 hours, 8,526 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 12,699 hours
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Duct
- Part number: 70BMO55420
- Part serial: 10173
- Condition: Leaking
- Location: Rgb
- Part time: 3,523 hours, 8,526 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

MODULE 5 INCORPORATED TU332.  LUBRICATION DUCT SEALING PROCEDURE CONTAINED IN SB A292 72 0825 (AD 2009-12-51) WAS PERFORMED AT ENGINE TOTAL TIME OF 12631.7. LUBRICATION DUCT BEGAN TO LEAK OIL AT 12699.9.  MO5 REMOVED FROM SERVICE.  LUBRICATION  DUCT TO BE REPLACED WITH A COMPLIANT PART.
